# SDR GTIA050041

- Difficulty date: February 28, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D217
- System (JASC): 3423 · Magnetic Compass
- Part: Rack
- Condition: Defective
- Location: Nr 1 & Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RTS CHECK FOR LMP UPGRADE, FOUND CAPT`S RMI SYNC INDICATION NOT MOVING, COMPASS CARD DOES NOT MOVE BACK TO COMPASS HEADING, TAIL SWAP WITH AC 808.  REMOVED AND REPLACED COMPASS RACK FOR CAPT`S COMPASS SYSTEM. (NR 2) NO HELP, INSTALLED NEW DG.  NO HELP, RE-INSTALLED ORIGINAL COMPASS RACK AND DG.  SWAPPED CAPT`S AND F/O`S RMI`S.  NO HELP, SWAPPED BACK TO  ORIGINAL POSITIONS.  INSTALLED NEW FLUX VALVE. NO HELP, REMOVED AND REPLACED F/O`S COMPASS RACK, BOTH NR 1 AND NR 2 COMPASS SYSTEMS.  OPS CHECK OK.  (K)
